# SDR AALA2019022869005

- Difficulty date: February 24, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 60,968 hours, 10,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Faulty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, LOSS OF ALL AIRFLOW IN COCKPIT. AIRFLOW RETURNED TO NORMAL AFTER RIGHT ENGINE SHUTDOWN.  THE AIRCRAFT WAS GROUNDED.  MANIFOLD INTERCONNECT VALVE V90 REPLACED IAW AMM 21-58-01. ALL TESTED OKAY.
